# SDR IPXA2018033128033

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 19,296 hours, 11,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0656RPA
- Condition: Used
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR SLIDE WILL NOT DISARM.   REPLACED THE SLIDE AND GIRT BAR IAW AMM 25-61-21-0401. OPS NORMAL,  OK FOR SERVICE.
